Sari la conținut
GoodSense Nighttime Cold & Flu Softgels, Relieves Aches and Pains Related to Cold & Flu, 24 Count (Pack of 1)

Price:

40,51 lei


GoodSense Nighttime Cold & Flu Softgels, Relieves Aches and Pains Related to Cold & Flu, 24 Count (Pack of 1)

https://nutricity.ro/shop/brswifqdbqpbs33c-goodsense-nighttime-cold-flu-softgels-relieves-aches-and-pains-related-to-cold-flu-24-count-pack-of-1-199867 https://nutricity.ro/web/image/product.template/199867/image_1920?unique=557559e

Stock Expiry Date*: 25-03-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ACTIVE INGREDIENTS: Active ingredients in Nighttime Cold & Flu softgels are acetaminophen 325 mg, dextromethorphan HBr 15 mg, and doxylamine succinate 6.25 mg. Compare to the active ingredients in Vicks NyQuil Cold & Flu
  • USE: Nighttime Cold & Flu softgels help relieve coughing, sniffles, aches and pains due to the common cold & flu while you sleep
  • COMMON COLD: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • FLU: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs.
  • STOP THE SPREAD OF GERMS: Cover your nose and mouth with a tissue when you cough or sneeze and toss in the trash after use.

40,51 lei 40.51 RON 40,51 lei Taxe incluse

Not Available For Sale

(1,69 lei / events)

Displayed price includes all duties & taxes.

  • Marca
  • Număr de unități
  • Formular element
  • Greutate element
  • Beneficii de produs
  • Numărul de elemente
  • Producătorul
  • Ingrediente
  • Tip de produs
  • Utilizări specifice pentru produs
  • Ingrediente active
  • UPC
  • Denumire model
  • Numărul de identificare comercială globală
  • Numele tipului de pachet
  • Publicul țintă
  • Număr de conținut net
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Tipul containerului
  • Dimensiuni elemente
  • Caracteristici suplimentare
  • Utilizarea ţintă a părţii corpului

Această combinație nu există.

Contactați-ne
Relief la rece și la gripă
Ingrediente Glicerină, Gelatină, propilenglicol, Apă purificată, povidonă, Polietilenă Glycol, FD&C Blue No. 1, Sorbitol Sorbitan Solution, Cerneală comestibilă, ACTIVE INGREDIENTS (IN EACH SOFTGEL): Acetaminophen 325 mg, Pain reliever/fever reducer. Dextromethorphan HBr 15 mg, Cough suppressant. Doxylamine succinate 6.25 mg, Antihistamine. INACTIVE INGREDIENTS: D&C yellow no. 10
Utilizări specifice pentru produs Rece, Tuse
Denumire model GoodSense Nighttime Cold & Flu Softgels, Relieves Aches and Pains Related to Cold & Flu
Marca Bun sens
Număr de unități 24. 0 Număr
Formular element Capsule
Greutate element 4,54 g
Beneficii de produs Controlul răcelii şi al gripei
Numărul de elemente 1
Producătorul PERRIGO COMPANY
Tip de produs Relief la rece și la gripă
Ingrediente active Acetaminofen
UPC 301130977621
Numărul de identificare comercială globală 00301130977621
Numele tipului de pachet Cutie
Publicul țintă Unisex-adulți
Număr de conținut net 24 Count
Numele mărcii GoodSense
Descrierea intervalului de vârstă Adulţi
Tipul containerului Cutie
Dimensiuni elemente 3.25 x 1 x 4.38 inches
Caracteristici suplimentare Ţinta
Utilizarea ţintă a părţii corpului Nose
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.

 

Compare to the active ingredients in Vicks Liquicaps. GoodSense NightTime Cold & Flu Multi Symptom Relief temporarily relieves cold symptoms such as cough, runny nose and sneezing so you can rest.

Important information

Safety Information

See product images above for full product labeling.

Ingredients

ACTIVE INGREDIENTS (IN EACH SOFTGEL): Acetaminophen 325 mg, Pain reliever/fever reducer. Dextromethorphan HBr 15 mg, Cough suppressant. Doxylamine succinate 6.25 mg, Antihistamine. INACTIVE INGREDIENTS: D&C yellow no. 10, edible ink, FD&C blue no. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution

Directions

See product images above for full product directions.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.25 x 1 x 4.38 inches; 0.16 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.